# SDR DHL2001727610

- Difficulty date: August 21, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 652661453
- Part serial: WAL0027
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; LT WING INBD FLAP INBD JACKSCREW (NO.4)HAS EXCESSIVE PLAY AT UNIVERSAL BUSHINGS AND AT JACKSCREW TO YOKE ATTACH BOLT. REMOVED AND REPLACED INBD FLAP JACKSCREW NR 4 AS PER DHL 727 M/M 27-51-41, RIGGED AND ADJUSTED FLAPS PER B727 M/M 27-51-1, OPS CHECK PER B727 M/M 27-51-0. REF: N/R 1682.
